# SDR V0XD201411040217

- Difficulty date: November 6, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 24,415 hours, 16,465 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Part number: CC670386625
- Condition: Corroded
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR FWD.  RIGHT SEAL RETAINER CORRODED.  REMOVED & INSTALLED NEW RETAINER IAW SRM 51-42-06, 51-42-13 & AMM 52-42-00.
